# SDR CALA9900226

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841602
- Condition: Inop
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A GEAR DISAGREE EICAS MESSAGE WAS RECEIVED WITH A GEAR AMBER WARNING LIGHT AFTER TAKEOFF WITH GEAR HANDLE IN RETRACT POSITION.  QRH PROCEDURES WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO GUM WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE PSEU AT FAULT.  THE PSEU WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
